# SDR COMA086367

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 10,257 hours, 7,221 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM JFK TO MSP RECEIVED STALL FAIL MSG.  EMERGENCY DECLARED.  ACFT LANDED SAFELY IN MSP.  RESET STALL PROTECTION SYSTEM PER CRJ AMM.  NO FURTHER DEFECTS NOTED.
